# SDR DALA2021120107416

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CORROSION LOWER SILL LOC FR66 TO FR68 R/H IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER A320 SRM 53-41-14. (2035828)
